Approximation properties For generalized S–Szasz Operators with Application
Keywords:Voronovaskaja –asymptotic type formula, m-th order moment, Szász operator, Korovkin’s theorem
This work focuses on a class of positive linear operators of S–Szasz type; we establish some direct results, which include Voronovskaja type asymptotic formula for a sequence of summation–integral type, we find a recurrence relation of the -the order moment and the convergence theorem for this sequence. Finally, we give some figures.
T. Acar, A. Aral, H. Gonska, On Sz´asz-Mirakyan operators preserving e2ax, a > 0, Mediterr. J. Math. 14 (1) (2017) Art. 6 14 pp.
T. Acar, A. Aral, D. Cardenas-Morales, P. Garrancho, Sz´asz-Mirakyan type operators which fix exponentials, Results Math. 72 (3) (2017) 1393-1404.
P.N. Agrawal and A. J. Mohammad, On L p-Approximation by a linear combination of a new Sequence of linear positive operators. Turk. J. Math.27, 389–405 (2003).
P.N. Agrawal and R.N. Mohapatra, Mathematical Analysis and its Applications, Springer Proceeding in Mathematics & Statistics, Roorkee, India, Dec. (2014).
R.B. Gandhi and V. N. Mishra, Study of sensitivity of parameters of Bernstein-Stancu operators, math. Jul, (2017).
M. Goyal and P.N. Agrawal, Degree of approximation by certain genuine hybrid operators, Springer Proceeding in Mathematics & Statistics, Roorkee, India, Dec. (2014).
V. Gupta, M. Rassisas, P.N. Agrawal and M. Goyal, Approximation with Certain Genuine Hybrid operators, Serbia N. of Sci (2017).
V. Gupta, G. S. Servastava and A. Sahai, On simultaneous approximation by Szãsz-Beta operators, Soochow J. Math. 21(1) (1995),1-11.
A. Izgi: Approximation by a Class of New Type Bernstein Polynomials of one two Variables, Global Journal of Pure and Applied Mathematics, (2012), 8 (5), 55-71.
H.S. Kasana and G. Prasad, P.N. Agrawal and A. Sahai, Modified Szãsz operators. In Proceedings of the International Conference on Mathematical Analysis and its Applications, Kuwait (1985), pp.29-41.
P.P. Korovkin: Linear Operators and Approximation Theory, Hindustan publ. Corp. Delhi, 1960 (Translated from Russian Edition) (1959).
S.M. Mazhar and V. Totik, Approximation by modified Szász operators, Acra Sci. Math, 49, 257-269 (1985).
A. J. Mohammad and K. D. Abbood, Approximation of General Form for a Sequence of Linear Positive Operators Based on Four Parameters, Journal of Advances in Mathematics, 14 Issue, 02, 7921-7936, (2018).
R. Păltănea, Modified Szász-Mirakjan operators of integral form, Carpathian J. Math. 24 (2008), 378-385.
R.P. Sinha, P.N. Agrawal and V. Gupta, On simultaneous approximation by modified Baskakov operators, Bull. Soc. Math. Belg. 43, 217–231 (1991).
O. Szãsz, Generalization of S. Bernstein's polynomials to the infinite interval, J. Res. Nat. Bur. Standard, 239-245, 45(1950).
D. Soybas, Approximation with modified Phillips operators, J. Nonlinear Sci. Appl., 10, 5803–5812 (2017).
H.M. Srivastava and V. Gupta, A certain family of summation-integral type operators. Math. Comput. Model,37, 1307–1315 (2003).
D. D. Stancu, Approximation of functions by means of some new classes of positive linear operators, in: Numerische Methoden der Approximations-theorie Bd.1, Proc. Conf. Math. Res. Inst. Oberwolfach 1971; L. Collatz, G. Meinardus ~ (1972), Birkh ~user, Basel, 187-203.
How to Cite
Copyright (c) 2020 Khalid D. Abbood
This work is licensed under a Creative Commons Attribution 4.0 International License.
All articles published in Journal of Advances in Linguistics are licensed under a Creative Commons Attribution 4.0 International License.